Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Severe anhedonia...I can't live like this anym

Posted by conundrum on April 3, 2010, at 17:19:02

In reply to Re: Severe anhedonia...I can't live like this anym conundrum, posted by Economist on April 3, 2010, at 15:52:58

Ritalin does the same thing to me and it also increases NE. I think I respond better to drugs that work over a 24 hr period rather than shorter acting stims. Maybe a 24 hr DRI would help too if one existed. Maybe brand wellbutrin xl? It's weak but does increase dopamine. I guess you don't want to try a tricyclic?


Post-SSRI syndrome: iatrogenic anhedonia, memory and concentration problems, sexual dysfunction. [NOTE no sadness or anxiety, this is NOT depression!]


Current med: 100mg pristiq
Location: USA

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:conundrum thread:940577
URL: http://www.dr-bob.org/babble/20100328/msgs/942044.html